# SDR AALA201701129024

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 28,994 hours, 10,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MISSING EMERGENCY EXIT LIGHT LENS AT THE L4 DOOR.  MAINTENANCE REPLACED THE LENS AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
